My WebMD Sign In, Sign Up

Drug Overdose

Also called: Overdose

Following Topic Unfollow Topic | 72 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Yes, a person can overdose on high blood pressure medications. As a matter of fact, most items that would be considered to be a medication, including...
Posted:
1 of 1 found this helpful
Q.
A.
A better job should have been done in explaining the 2 discharge prescriptions. Norco (Generic) and Vicodin (Brand) are...
Posted:
14 of 16 found this helpful
Q.
A.
Hi If these are Overal BC then I think your find that the red tablets are placebo's which means there just to keep you taken tablets, but they...
Posted:
0 of 1 found this helpful
Q.
A.
Main question is why is your nose bleeding?  What did you OD on?  If you're snorting cocaine or smarties or xanax, etc., membranes get...
Posted:
2 of 3 found this helpful
Q.
A.
Addition: I know I need help, but my parents won't take me to the doctor. I don't know what else to do.   
Posted:
0 of 0 found this helpful
Q.
A.
Taking any dosage over the recommended by your doctor can cause serious medical problems.  These meds are not weight loss pills, even though it...
Posted:
2 of 4 found this helpful
Q.
A.
I'm sorry to hear you're going through this and hope you get treatment so you get off the meth for good. What a wonderful holiday gift that...
Posted:
6 of 7 found this helpful
Q.
A.
Nicotine is a powerful stimulant, and you can definitely get reactions. While your anxiety may be more complicated than just nicotine, it would...
Posted:
14 of 15 found this helpful
Q.
A.
If you suspect you've overdosed on any medication, contact a poison control center or emergency room immediately. US residents can call the US...
Posted:
7 of 10 found this helpful
Q.
A.
You can avoid an insulin overdose if you do the following: Eat something at every mealtime. Even if you're not hungry, have some bread, a glass of...
Posted:
5 of 5 found this helpful
Q.
A.
The first thing is to not panic if you have an insulin overdose. In most cases, an insulin overdose can be treated at home. Follow these steps as...
Posted:
18 of 18 found this helpful
Q.
A.
It doesn't matter how it happens. An insulin overdose always has the same effect -- low blood sugar levels, or hypoglycemia. Symptoms of hypoglycemia...
Posted:
10 of 11 found this helpful
Q.
A.
There are several ways you can get too much insulin in your system: You inject too much insulin because you have difficulty reading the syringes or...
Posted:
21 of 31 found this helpful
Q.
A.
The recommended maximum daily dose, per manufacturer and FDA, is Ambien 10 mg per day. The medication is rapidly absorbed in the body and eliminated...
Posted:
57 of 72 found this helpful
Q.
A.
If overdose is suspected, contact a poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1...
Posted:
1 of 1 found this helpful